Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 90, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 2, 2011, 9:19 AM CDT for 17 counties in Arkansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2011, 9:19 AM CDT (14:19 UTC)
- Expired
- May 2, 2011, 1:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arkansas County, AR, Clark County, AR, Dallas County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Jackson County, AR, Jefferson County, AR, Lonoke County, AR, Monroe County, AR, Ouachita County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 61 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 12:30 PM CDT | FLASH FLOOD | South Bend, AR | SEVERAL ROADS...INCLUDING STATE ROAD 89...WERE CLOSED DUE TO HIGH WATER WITH FAST FLOWING WATER OVER A FOOT DEEP NOTED ON KERR STATION ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 191 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 2.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 426 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
890
WGUS54 KLZK 021419
FFWLZK
ARC001-019-039-051-053-059-067-069-085-095-103-109-117-119-125-145-
147-021830-
/O.NEW.KLZK.FF.W.0090.110502T1419Z-110502T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
919 AM CDT MON MAY 2 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLARK COUNTY IN SOUTHWEST ARKANSAS...
DALLAS COUNTY IN SOUTHWEST ARKANSAS...
GRANT COUNTY IN CENTRAL ARKANSAS...
HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
LONOKE COUNTY IN CENTRAL ARKANSAS...
MONROE COUNTY IN EASTERN ARKANSAS...
NORTHERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
OUACHITA COUNTY IN SOUTHWEST ARKANSAS...
PRAIRIE COUNTY IN CENTRAL ARKANSAS...
PULASKI COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN PIKE COUNTY IN SOUTHWEST ARKANSAS...
SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN WHITE COUNTY IN CENTRAL ARKANSAS...
SOUTHERN JACKSON COUNTY IN EASTERN ARKANSAS...
WOODRUFF COUNTY IN EASTERN ARKANSAS...
* UNTIL 130 PM CDT
* AT 915 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM BRINKLEY TO ARKADELPHIA. DOPPLER RADAR INDICATES 2
TO AS MUCH AS 4 INCHES OF RAIN HAVE ALREADY FALLEN OVER PARTS OF
THE WARNED AREA WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING
IS LIKELY TO OCCUR. THOUGH THERE WILL BE LULLS IN THE
PRECIPITATION...HEAVIER RAIN IS LIKELY TO REDEVELOP TODAY AND MOVE
UP THE INTERSTATE 30 CORRIDOR...CREATING RENEWED FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... STUTTGART...
SHERWOOD... SHERIDAN... SEARCY...
PINE BLUFF... N LITTLE ROCK ARPT... NORTH LITTLE ROCK...
MALVERN... LONOKE... LITTLE ROCK AFB...
JACKSONVILLE... HAZEN... DWNTWN LITTLE ROCK...
LITTLE ROCK ARPT... DEGRAY LAKE... CAMDEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3423 9129 3406 9246 3337 9297 3338 9310
3381 9313 3384 9328 3395 9337 3398 9368
3399 9367 3571 9104 3501 9104 3500 9114
3492 9114 3473 9104 3448 9104 3446 9098
$$
BJS1 follow-up statement
297
WGUS74 KLZK 021827
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
127 PM CDT MON MAY 2 2011
ARC001-019-039-051-053-059-067-069-085-095-103-109-117-119-125-145-
147-021841-
/O.EXP.KLZK.FF.W.0090.000000T0000Z-110502T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK AR-OUACHITA AR-DALLAS AR-JACKSON AR-PIKE AR-JEFFERSON AR-
GRANT AR-HOT SPRING AR-ARKANSAS AR-GARLAND AR-SALINE AR-MONROE AR-
PULASKI AR-LONOKE AR-PRAIRIE AR-WOODRUFF AR-WHITE AR-
127 PM CDT MON MAY 2 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
WHITE...WOODRUFF...PRAIRIE...LONOKE...PULASKI...MONROE...SOUTHEASTERN
SALINE...SOUTHEASTERN GARLAND...NORTHERN ARKANSAS...HOT SPRING...
GRANT...JEFFERSON...SOUTHEASTERN PIKE...SOUTHERN JACKSON...DALLAS...
OUACHITA AND CLARK COUNTIES WILL BE ALLOWED TO EXPIRE AT 130 PM
CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE
FLASH FLOOD THREAT. HOWEVER...WIDESPREAD AREAL AND RIVER FLOODING
WILL CONTINUE AS THE WATER IS SLOW TO FULLY RECEDE. IF FLOODING HAS
BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT
AGENCY.
LAT...LON 3423 9129 3406 9246 3337 9297 3338 9310
3381 9313 3384 9328 3395 9337 3398 9368
3399 9367 3571 9104 3501 9104 3500 9114
3492 9114 3473 9104 3448 9104 3446 9098
$$
BJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 2, 6:53 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, May 2, 6:53 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 653 AM CDT MON MAY 2 2011 .AVIATION... FLIGHT CONDITIONS ACROSS THE STATE ARE RATHER LOW THIS MORNING AS A LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS REMAINS STRETCHED FROM ROUGHLY KTXK TO KJBR. KHRO AND KBPK CURRENTLY ON THE NORTH SIDE OF THIS LINE AND ARE IN VFR CONDITIONS BUT SHRA/TSTM REDEVELOPING OVER EASTERN OKLAHOMA WILL AFFECT THESE TWO TERMINALS SOON ENOUGH. AGAIN...TIMING OF ANY AMENDMENT-WORTHY CHANGES IN FLIGHT CONDITIONS IS GOING TO BE NEXT TO IMPOSSIBLE TO TIME UNTIL THE SHOWERS START TO EXIT THE STATE TOMORROW MORNING. AS SUCH...HAVE KEPT ALL TERMINALS IN MVFR CONDITIONS THROUGHOUT THE TAF PERIOD EXCEPT KHRO/KBPK WHERE IMPROVEMENTS TO VFR LEVELS SHOULD OCCUR AROUND MIDNIGHT TONIGHT. ELSEWHERE...KLIT AND KHOT MAY SEEM IMPROVEMENTS TO VFR 08Z TUE. && .PREV DISCUSSION... /ISSUED 445 AM CDT MON MAY 2 2011/ NEAR TERM...TODAY THROUGH TUESDAY NIGHT HVY RAIN/FLASH FLOODING WL RMN THE PRIMARY FCST CONCERN TODAY AND TNGT...WITH A MUCH NEEDED BREAK IN THE RAIN ARRIVING TUE. HOWEVER... RIVER FLOODING WILL RMN A BIG CONCERN IN THE COMING DAYS. ANOTHER ROUND OF CONVECTION WORKING NEWD INTO THE FA ATTM...WITH CONTD FF WARNING THRU THE EARLY MRNG HRS. MEANWHILE...THE FNTL BNDRY THAT HAS BEEN A FOCUS FOR THE HVY RAINFALL...WAS SITUATED OVR FAR SERN AR EARLY THIS MRNG. A CONTD SERIES OF UPR LVL IMPULSES WL BRING A FEW MORE PDS OF CONVECTION ACRS THE FA TODAY AND TNGT. WENT AHEAD AND EXTENDED THE FF WATCH THRU TNGT FOR ALL BUT FAR SERN AR WHERE RAINFALL HAS BEEN LIMITED. CONTD TO HIGHLIGHT THE SERIOUSNESS OF THE ONGOING FLOODING ACRS MUCH OF THE AREA. RAINFALL EXPECTED TO TAPER OFF FM THE W STARTING LATER TNGT AND BE TAPERING OFF OVR ERN AR TUE MRNG...WITH COOLER AND DRIER AIR MOVG IN FM THE W THEREAFTER. SHORT TERM...WEDNESDAY THROUGH THURSDAY NIGHT THE SYSTEM RESPONSIBLE FOR THIS LATEST ROUND OF HEAVY RAINS AND FLOODING WILL HAVE PUSHED WELL EAST OF THE REGION BY WED MORNING. SURFACE HIGH PRESSURE WILL SETTLE IN ACROSS THE STATE ON WEDNESDAY AS AN UPPER RIDGE BUILDS OVERHEAD. DESPITE MOSTLY SUNNY SKIES ON WED...TEMPS WILL NOT REBOUND TERRIBLY FAST AS MID LEVEL TEMPS WILL STILL BE ON THE COOL SIDE. HIGHS IN THE LOW TO MID 70S SOUNDS REASONABLE. BY THURSDAY THE UPPER RIDGE SHIFTS EAST AS ANOTHER UPPER TROUGH MOVES ACROSS THE INTERIOR CONUS. A FRONTAL BOUNDARY WILL SKIRT THE NORTHERN SECTIONS THE STATE ON THURSDAY AS THE TROUGH MOVES THROUGH THE UPPER MIDWEST AND INTO THE OHIO RIVER VALLEY. HAVE OPTED TO KEEP THE FORECAST DRY SINCE THE BEST FORCING IS NORTH OF THE STATE AND MODEL QPF ONLY CLIPS THE THE AR/MO BORDER. EXPECT TO SEE ONLY SOME INCREASED CLOUDS OVER THE NORTH...WITH TEMPS SIMILAR TO WED...OR MAYBE A DEGREE OR TWO HIGHER. LONG TERM...FRIDAY THROUGH SUNDAY UPPER LEVEL PATTERN WILL INITIALLY BE PROGRESSIVE ACROSS THE LOWER 48...BUT WILL AMPLIFY BY THE END OF THE PERIOD. THE DISTURBANCE THAT BROUGHT THE FRONTAL BOUNDARY TO SRN MISSOURI ON THU WILL HAVE SHIFTED WELL EAST OF THE AREA BY FRI. SFC HIGH PRESSURE WILL REMAIN IN CONTROL...WITH SOUTHERLY FLOW AT THE SURFACE...MOSTLY SUNNY SKIES AND AFTERNOON TEMPERATURES IN THE UPPER 70S. AN UPPER LEVEL DISTURBANCE MOVING THROUGH THE CENTRAL CONUS FRI NIGHT WILL DRAG ANOTHER FRONT INTO THE STATE BY LATE FRIDAY NIGHT. HAVE SLIGHT CHANCE POPS IN THE NORTH FRI NIGHT...THEN BROAD BRUSHED SLIGHT CHANCE ON SAT DUE TO THE UNCERTAINTY OF THE FRONTAL LOCATION. SIMILAR SITUATION ON SUNDAY AS ANOTHER WEAK FRONT SAGS INTO THE REGION. TEMPS SAT AND SUN ARE EXPECTED TO BE AROUND OR MAYBE SLIGHTLY BELOW NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 55 43 64 43 / 100 90 20 10 CAMDEN AR 58 46 65 44 / 90 90 20 10 HARRISON AR 53 39 63 41 / 80 80 10 10 HOT SPRINGS AR 56 44 65 44 / 100 80 10 10 LITTLE ROCK AR 58 45 65 46 / 100 90 20 10 MONTICELLO AR 65 48 63 45 / 80 100 30 10 MOUNT IDA AR 53 43 65 40 / 100 80 10 10 MOUNTAIN HOME AR 54 41 63 40 / 80 80 10 10 NEWPORT AR 55 45 63 44 / 100 100 20 10 PINE BLUFF AR 58 47 64 45 / 90 100 20 10 RUSSELLVILLE AR 56 39 65 42 / 90 80 10 10 SEARCY AR 56 44 64 43 / 100 90 20 10 STUTTGART AR 57 48 64 46 / 90 100 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ARKANSAS-BAXTER- BOONE-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER- FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON- JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY- NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE- SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...64
Hazardous weather outlook, May 2, 5:18 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 518 AM CDT MON MAY 2 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031030- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 518 AM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO STREAM NORTHEAST ACROSS THE STATE TODAY AND TONIGHT. WHILE THE THREAT OF SEVERE THUNDERSTORMS IS SOMEWHAT LOW...THESE SHOWERS AND THUNDERSTORMS WILL BRING HEAVY RAINS TO ALREADY SATURATED GROUNDS...FURTHER ADDING TO THE FLOODING ISSUES ACROSS THE STATE. WITH SATURATED GROUNDS...IT WILL TAKE VERY LITTLE ADDITIONAL RAINFALL TO CREATE TREACHEROUS CONDITIONS IN AREAS PRONE TO FLASH FLOODING. WITH AN EXTRA 1 TO 3 INCHES OF RAINFALL EXPECTED ACROSS THE STATE TODAY...FLASH FLOODING WILL LIKELY OCCUR. A FLASH FLOOD WATCH IS CURRENTLY IN EFFECT FOR MOST OF THE AREA UNTIL TUESDAY MORNING. RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS RECEDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOME SHOWERS AND THUNDERSTORMS WILL LINGER IN THE SOUTHEAST HALF OF THE FORECAST AREA TUESDAY MORNING...BUT THE RAINS SHOULD SUBSIDE FROM THE WEST THROUGH THE DAY. BY TUESDAY AFTERNOON THE RAIN IS EXPECTED TO BE EAST OF THE AREA. WHILE THIS WILL END THE THREAT OF FLASH FLOODING DUE TO HEAVY RAINS...RIVER FLOODING WILL STILL BE OF CONCERN. INDIVIDUALS ARE ADVISED TO BE CAUTIOUS IN AREAS WITH FLOODING...AND TO AVOID DRIVING THROUGH FLOODED ROADWAYS AT ALL COSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF FLASH FLOODING ARE ENCOURAGED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
In the hours before
Local storm report, May 2, 8:16 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 AM CDT MON MAY 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 8 WNW DOWNTOWN LITTLE R 34.78N 92.36W
05/02/2011 M10.40 INCH PULASKI AR AMATEUR RADIO
IN THE WALTON HEIGHTS SUBDIVISION...10.40 INCHES OF RAIN
FELL BETWEEN SATURDAY AFTERNOON AND THIS MORNING.
&&
28Local storm report, May 2, 8:17 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
817 AM CDT MON MAY 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 SE MORGAN 34.86N 92.34W
05/02/2011 M12.52 INCH PULASKI AR NWS EMPLOYEE
IN THE MARCHE COMMUNITY...12.52 INCHES OF RAIN FELL
BETWEEN SATURDAY EVENING AND THIS MORNING.
&&
28The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:06 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 24 min |
| May 1, 7:08 PM CDT | Tornado Warning | LZK | Conway, Van Buren | 52 min |
| May 1, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 31 min |
| May 1, 7:14 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Pike | 46 min |
| May 1, 7:16 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Montgomery, Pike | 44 min |
| May 1, 7:41 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 34 min |
| May 1, 7:54 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 24 min |
| May 1, 7:55 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more | 3 hr |
| May 1, 8:01 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more | 3 hr |
| May 1, 8:01 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Saline | 44 min |
| May 1, 8:04 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Independence, Izard, Marion and 5 more | 3 hr |
| May 1, 8:24 PM CDT | Flash Flood Warning | LZK | Hot Spring | 21 hr |
| May 1, 9:04 PM CDT | River Flood Warning | LZK | Searcy | 24 hr |
| May 1, 9:07 PM CDT | Flash Flood Warning | LZK | Clark, Cleburne, Faulkner, Garland, Grant, Hot Spring and 7 more | 6 hr |
| May 1, 9:14 PM CDT | River Flood Warning | LZK | Izard, Stone | 60 hr |
| May 1, 9:43 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski, White | 47 min |
| May 1, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 27 min |
| May 1, 10:37 PM CDT | Special Weather Statement | LZK | Montgomery | 58 min |
| May 1, 10:47 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 43 min |
| May 1, 11:00 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Independence, Izard, Marion and 5 more | 4 hr |
| May 1, 11:03 PM CDT | Flash Flood Warning | LZK | Baxter | 6 hr |
| May 1, 11:05 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more | 4 hr |
| May 1, 11:10 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more | 4 hr |
| May 1, 11:58 PM CDT | Flash Flood Warning | LZK | Clark, Dallas, Hot Spring, Ouachita | 3 hr |
| May 1, 11:59 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 46 min |
| May 2, 12:27 AM CDT | Flash Flood Warning | LZK | Independence, Jackson, White, Woodruff | 4 hr |
| May 2, 1:09 AM CDT | Flash Flood Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 3 hr |
| May 2, 3:05 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Calhoun, Clark, Cleburne, Conway and 29 more | 14 hr |
| May 2, 3:49 AM CDT | River Flood Warning | LZK | Conway, Perry | 3 days |
| May 2, 3:49 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 18 hr |
| May 2, 3:56 AM CDT | Flash Flood Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Garland, Grant and 5 more | 4 hr |
| May 2, 4:00 AM CDT | Flash Flood Warning | LZK | Arkansas, Independence, Jackson, Lonoke, Monroe, Prairie and 2 more | 4 hr |
| May 2, 5:23 AM CDT | River Flood Advisory | LZK | Franklin | 36 hr |
| May 2, 5:47 AM CDT | Flash Flood Warning | LZK | Garland, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more | 3 hr |
| May 2, 9:55 AM CDT | River Flood Warning | LZK | Yell | 12 hr |
| May 2, 10:01 AM CDT | Flash Flood Warning | LZK | Baxter | 5 hr |
| May 2, 3:50 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Johnson, Logan, Marion and 6 more | 3 hr |
| May 2, 5:03 PM CDT | Areal Flood Warning | LZK | Arkansas, Baxter, Boone, Clark, Cleburne, Conway and 32 more | 12 hr |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.